MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL BASEPLATE

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL BASEPLATE
Lot Number P231175-019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an onkos sales representative, that a patient with eleos distal femur replacement underwent revision surgery due to joint dislocation.This report captures eleos tibial baseplate.This event will be reported as a serious injury due to the revision procedure.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported by t.Langer, an onkos distributor, that a 63-year-old female patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2025 due to a dislocation.The patient's surgical wound reportedly dehisced (opened) upon standing from a seated position.
 
Additional Manufacturer Narrative
The investigation concluded that the root cause of the reported dislocation was not related to the design, manufacture, and/or sterilization of the explanted devices.The most probable root cause of the reported adverse event is soft tissue laxity.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TIBIAL BASEPLATE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key23547725
Report Number3013450937-2025-00341
Device Sequence Number9327014
Product Code KRO
UDI-Device IdentifierB278TB2202E01M0
UDI-PublicB278TB2202E01M0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberP231175-019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TIBIAL BASEPLATE.; TIBIAL POLY SPACER.; TIBIAL ROTATIONAL HINGE.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age63 YR
Patient SexFemale